Advances in Pure Mathematics

Vol.4 No.8(2014), Paper ID 48976, 10 pages

DOI:10.4236/apm.2014.48049

 

Optimal Separation of Twin Convex Sets under Externalities

 

Indrajit Mallick

 

Centre for Studies in Social Sciences, Kolkata, India

 

Copyright © 2014 Indrajit Mallick et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mallick, I. (2014) Optimal Separation of Twin Convex Sets under Externalities. Advances in Pure Mathematics, 4, 381-390. doi: 10.4236/apm.2014.48049.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.